# SDR AALA202509172714

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 26,630 hours, 11,378 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR ON AFT LEFT SIDE. THE LOCKING MECHANISM IS DIFFICULT TO OPERATE AND IS LOCKING PEOPLE IN THE LAVATORY. CLEANED AND LUBED LATCH AT LAVATORY-D DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
